Dec 25, 2010
A friend has been on HIV meds been since 1994. No viral load since. Now, she is c/o ANY noise that bothers her, the hum of the refrigerator, anything. Has anyone had this problem. Lost appetite,losing weight, on Megace which is helping.
Response from Dr. Holodniy
Such hearing complaints are very nonspecific and could be the result of many different conditions. I'd start with her HIV doc and then possibly an ENT physician to have it checked out.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is White Spots A Sign Of Acute HIV Infection?
- Itchy Rash Worried It Could Be HIV
- Can You Get HIV From Sex With A Prostitute?
- Muscle Ache After Rubbing Penis Sign Of HIV AIDS
- Red Spots After Performing Oral Sex Worried I Have HIV
- Vaginal Discharge After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.